| Catalog Number |
01.32.156MH |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after primary, the patient came in reporting pain due to a broken acetabular bone and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12-aug-2024.Lot 2302816: (b)(4) items manufactured and released on 04-aug-2023.Expiration date: 2028-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.